# SDR DALA1146299880

- Difficulty date: May 27, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE STA 251 BETWEEN LONG 17 LT AND 18 LT EXTERNAL SKIN WITH DENT. RII:Y.  CUT OUT DAMAGED AREA, NDT NO DAMAGE NOTED, FABRICATED TREATED AND INSTALLED ALL REPAIR PARTS IAW DC-9 SRM 53-04 FIG 12B PAGE 60F.  INSTALLED ID TAG PER PS900-5-1 NR 04.
